MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 3, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-47-3011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Emotional Changes (1831); Failure of Implant (1924); Pain (1994); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the legal, over a period of time, the patient's right knee began to suffer from symptoms associated with excessive wear of the exactech knee devices, including but not limited to pain and lack of mobility.As a direct and proximate result of the failure of the exactech devices, patient has been required to undergo surgical removal of the exactech devices, and now has components with decreased longevity.
 
Additional Manufacturer Narrative
Device evaluated by mfr: pending evaluation.Concomitant medical device(s): 5242937, 02-010-04-0330 - logic cr femoral por, right, sz 3; 4984788, 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t; 4954612, 200-02-32 - three peg patella 32mm; 5269011, 201-78-15 - holding pin mini sharp point 4 pk; 4950786, 201-78-82 - collar fixation pin 2pk 40mm, quick release.
 
Additional Manufacturer Narrative
1038671-2024-04447 a2: added the following: date of birth.A3: added the following: gender.B1: corrected the following: type of report (check all that apply).B2: corrected the following: outcomes attributed to adverse event (check all that apply).D6b: added the following: if explanted, give date.G1: corrected the following: reporting contact first name, reporting contact last name, reporting contact facility name, reporting contact address line 1, reporting contact us city, reporting contact state (select from fda approved list), reporting contact us zip code(55555) or (55555-4444) or foreign postal, reporting contact country (select from fda approved list).H6: corrected the following: health effect - clinical code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening.The reported prosthesis wear and femoral loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 3, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16463668
Report Number1038671-2023-00313
Device Sequence Number6449594
Product Code JWH
UDI-Device Identifier10885862174352
UDI-Public10885862174352
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2026
Device Catalogue Number02-012-47-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date03/01/2023
Supplement Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR
Patient SexFemale